Article citationsMore>>

F. Abdelwahid, “Adomian Decomposition Method Applied to Nonlinear Integral Equations,” Alexandria Journal of Mathematics, Vol. 1, No. 1, 2010, pp. 11-18.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top